It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 14 of 14 for blood pounding in head. (0.156 seconds)


... The pounding in your ears could definitely be a sign of anemia. ... (7 replies)
... hi i just finished my periods a few days ago,i feel very ill again,pounding in my head again;when im lying down, numdness at the side of my temple,blured vision.and very weak,and another thing i notised is my stools are going lighter,not so black,could the iron not be working as it has been:wave: (7 replies)
... hi all iv been taking iron tabs for a few days now.and have a lot of pounding in my head when going to sleep,a blood rushing thing,anybody got the same:confused: (7 replies)

... hi jill and cap,thanks for your replys,im going back to the doctors on the 13th,for him to check my blood again,i will let you know what he says,thanks again:) (7 replies)
... hi i was diagnosed with hashis and low iron at tha same time but my ferritin was very low it was 17 the range is 30 ti 250 but anything under 70 is on the low side i always get this but someone said thata as your ferritn and iron stores get back to normal it sorts itself ot, i think thats right 5 years a go i lost about 5 pints of blood and i had this symptom... (7 replies)
... hi the pounding started about three days after starting the meds ,but has stopped now iv been taking them for 11 days now and feel a little better now,well in the mornings i do but in the afternoon ever so tiree,i was worried about the pounding,couldnt understand cos my blood presure is low:rolleyes: (7 replies)
... I agree with Jill! The blurred vision does not sound to good to me and I would either see your Doctor or call them and just see what they say. I would rather be safe and then you wouldn't have to worry about you self. Just give them a call. Take care of your self and keep us updated okay?:) (7 replies)
... Sounds like this is something you may need to discuss with your Doctor. Did this start after you started taking the meds or was it already doing you that way? Hope you feel better soon.:) (7 replies)
... LOL Glad to hear the news about the predisone thats what I am taking 20mg a day and I can relate to the side affects, but the one thing I can't stand is the pounding in my ears and head when I do certain things, that drives me crazy and it is so hard to explain to someone who looks at you and says "are you alright"? ... (9 replies)
... diagnosed me with Pure Red Cell Aplasia. I went to the doc because I was feeling very, very tired. My heart pounded with very little exertion, I could hear the pounding in my head. I got very light headed, felt like I was going to faint alot. How I ever let myself get that bad I don't know. ... (13 replies)
Headache
Jul 1, 2016
... i was eating 3lbs of shaved ice a day and in a lot of 10 pain... ... (0 replies)
... de me bleed more. Take iron a good six hours away from any other pill or suppliment. Ask you doc if you may need to increase dosage till you cathch up. Often the head pounding means blood is having trouble getting to your brain so you may well need to take higher doses at times. Never increase without asking, but ask! ... (5 replies)
... and it was pounding hard. I also had trouble breathing and had chest pains. I was lightheaded, suffered head pain and was always exhausted. Even though I was tired all the time I couldn't sleep at night and could remain awake for days. ... (22 replies)
... I guess the thing that worries me most, is the dizzines.. I've fainted a couple of times, but mostly I just feel on the verge of it.. My head starts pounding and the tunnel vision starts happening and I need to lie down and put my head down.. Does anyone have any ideas about this? ... (2 replies)


Associated Tags: anemia

Pages: 1

All times are GMT -7. The time now is 02:50 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!